MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 20764957322
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation result from the cobas 6000 c501 module, suspecting a negative interference.The initial result was 67.3 u/l, accompanied by a data flag, with a repeat result of 97.6 u/l, also accompanied by a data flag.After the sample was diluted, the data flag did not occur, however, this result was not reproducible on repeat testing on different analyzers.
 
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue is unlikely because qc and calibration were in range at the time of the event.The investigation was unable to determine an exact root cause, and no product issue was found.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22116026
Report Number1823260-2025-01674
Device Sequence Number7176207
Product Code CKA
UDI-Device Identifier04015630913862
UDI-Public04015630913862
Combination Product (Y/N)N
Initial Reporter CountryMT
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20764957322
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTACAPONE; LEVODOPA; ORAL CO-CARBIDOPA; ORAL LEVOTHYROXINE 50 MCG O.D; SUBCUTANEOUS LOW-MOLECULAR WEIGHT HEPARIN
Patient Age81 YR
Patient SexMale